# SDR AU960148

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil System
- Part number: 763510960044
- Condition: Low Pressure
- Location: Main Rotor Trans
- Component: Skrsky, MAINGEARBOX
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION GEARBOX OIL PRESSURE FELL TO 44PSI - OIL FILTERAND CHIP DETECTORS CHECKED OK - AFTER THE OIL WAS DRAINED AND THEGEARBOX REFILLED THE PRESSURE RETURNED TO NORMAL
